# SDR 0000429979

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Roller
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM PHL DURING GEAR RETRACTION, THE RIGHT MAIN GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  FOLLOWED COM PROCEDURE BUT  INDICATOR DID NOT EXTINGUISH.  UPON ARRIVAL MSP, THE RIGHT GEAR DOOR OPEN LIGHT ANNUNCIATED.  THE RIGHT GREEN SAFE LIGHT NEVER ILLUMINATED.  AN EMERGENCY WAS DECLARED AND CFR REQUESTED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PINNEDTHE GEAR ON THE RUNWAY AND TAXIED TO THE GATE.  FOUND THE MAIN LANDING GEAR DOOR HOOK ROLLER LOOSE.  TIGHTENED THE MOUNT AND INSTALLED A DOOR UPLATCH SPRING.  SWUNG GEAR SEVERAL TIMES.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
